Archiv der Mathematik

, Volume 54, Issue 1, pp 61–64 | Cite as

On a problem of topologies in infinite dimensional holomorphy

  • J. M. Ansemil
  • J. Taskinen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Ansemil andS. Ponte, The compact open and the Nachbin ported topologies on spaces of holomorphic functions. Arch. Math.51, 65–70 (1988).Google Scholar
  2. [2]
    S.Dineen, Complex analysis in locally convex spaces. Math. Studies57, Amsterdam 1981.Google Scholar
  3. [3]
    G.Köthe, Topological vector spaces I–II. Berlin-Heidelberg-New York 1983 and 1979.Google Scholar
  4. [4]
    J. Mujica, A Banach-Dieudonné theorem for germs of holomorphic functions. J.Funct. Anal.(1)57, 34–48 (1984).Google Scholar
  5. [5]
    R. Ryan, Applications of topological tensor products to infinite dimensional holomorphy. Thesis, Trinity College, Dublin 1980.Google Scholar
  6. [6]
    J. Taskinen, The projective tensor product of Fréchet-Montel spaces. Studia Math.91, 17–30 (1988).Google Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • J. M. Ansemil
    • 1
  • J. Taskinen
    • 2
  1. 1.Departamento de Análisis Matemático Facultad de MatematicasUniversidad ComplutenseMadridSpain
  2. 2.Department of MathematicsUniversity of HelsinkiHelsinkiFinland

Personalised recommendations